# SDR CA120126003

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR IS REPORTING ABOUT FLAME FROM THE ENGINE ON THE GROUND DURING START. IAW INITIAL INFORMATION CREW WAS PERFORMING THE ENGINE START PROCEDURE WITH PAX ON BOARD. THE ITT WAS EXCEEDING 900 C AND THE ENGINE WAS STOPPED. IAW FDR THE TEMP WAS 1080 C. IT WAS RECOMMENDED BY LINE MAINTENANCE TO PERFORM THE COOL ENGINE START AND TRY AGAIN. THE ENGINE FIRE WAS REPORTED BY GROUND AFTER SECOND START ATTEMPT. CREW IS CONFIRMED ENGINE FIRE MSG IN THE COCKPIT.  THE FIREX SYS WAS DISCHARGED.
